# SDR FDKA200608231

- Difficulty date: August 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 14,185 hours, 12,832 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6125 ATL.  CREW REPORTED SPOILER FAIL MESSAGE.  MAINTENANCE RESET THE SYSTEM AND OPS CHECK NORMAL.
